IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Serdica Mathematical Journal >
1998 >
Volume 24 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/548

Title: P-Sequential Spaces and Cleavability
Authors: Koinac, Ljubia
Keywords: P-Sequential Space
FU(p)-Space
Sequential Space
Cleavability
P-Closed Space
P-Compact Space
Issue Date: 1998
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 24, No 1, (1998), 89p-94p
Abstract: We consider some relations between p-sequential-like properties and cleavability of topological spaces. Under a special assumption we give an very easy proof of the following result of A.V. Arhangel’skii (the main result in [1]): if a (countably) compact space X is cleavable over the class of sequential spaces, then X is also sequential.
Description: ∗ Supported by the Serbian Scientific Foundation, grant No 04M01
URI: http://hdl.handle.net/10525/548
ISSN: 1310-6600
Appears in Collections:Volume 24 Number 1

Files in This Item:

File Description SizeFormat
sjm-vol24-num1-1998-p089-p094.pdf426.11 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback